ON THE MULTIDIMENSIONAL GENERALIZATION OF ROBUSTNESS OF SCATTERING HURWITZ PROPERTY OF COMPLEX POLYNOMIALS

被引:22
作者
BASU, S
机构
来源
IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS | 1989年 / 36卷 / 09期
关键词
D O I
10.1109/31.34661
中图分类号
TM [电工技术]; TN [电子技术、通信技术];
学科分类号
0808 ; 0809 ;
摘要
引用
收藏
页码:1159 / 1167
页数:9
相关论文
共 18 条
[1]   SIMPLE PROOFS OF SOME DISCRETE DOMAIN STABILITY RELATED PROPERTIES OF MULTIDIMENSIONAL POLYNOMIALS [J].
BASU, S ;
FETTWEIS, A .
INTERNATIONAL JOURNAL OF CIRCUIT THEORY AND APPLICATIONS, 1987, 15 (04) :357-370
[2]   NEW RESULTS ON STABLE MULTIDIMENSIONAL POLYNOMIALS .2. DISCRETE CASE [J].
BASU, S ;
FETTWEIS, A .
IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS, 1987, 34 (11) :1264-1274
[3]  
BASU S, UNPUB MAY IEEE INT S
[4]   STABILITY-CRITERION FOR CONTINUOUS-TIME SYSTEM POLYNOMIALS WITH UNCERTAIN COMPLEX COEFFICIENTS [J].
BISTRITZ, Y .
IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS, 1988, 35 (04) :442-448
[5]   A SIMPLE GENERAL PROOF OF KHARITONOV GENERALIZED STABILITY-CRITERION [J].
BOSE, NK ;
SHI, YQ .
IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS, 1987, 34 (10) :1233-1237
[6]   NETWORK REALIZABILITY THEORY APPROACH TO STABILITY OF COMPLEX POLYNOMIALS [J].
BOSE, NK ;
SHI, YQ .
IEEE TRANSACTIONS ON CIRCUITS AND SYSTEMS, 1987, 34 (02) :216-218
[7]  
BOSE NK, 1988, JUN INT WORKSH ROB I
[8]  
BOSE NK, 1988, LINEAR ALGEBRA APPL, P123
[9]  
BOSE NK, 1985, MULTIDIMENSIONAL SYS
[10]  
BOSE NK, 1982, APPLIED MULTIDIMENSI